Über die Randwertprobleme der Helmholtzschen Schwingungsgleichung.

Peter Werner

Mathematische Zeitschrift (1964)

  • Volume: 85, page 226-240
  • ISSN: 0025-5874; 1432-1823

How to cite


Werner, Peter. "Über die Randwertprobleme der Helmholtzschen Schwingungsgleichung.." Mathematische Zeitschrift 85 (1964): 226-240. <http://eudml.org/doc/170297>.

author = {Werner, Peter},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {226-240},
title = {Über die Randwertprobleme der Helmholtzschen Schwingungsgleichung.},
url = {http://eudml.org/doc/170297},
volume = {85},
year = {1964},

AU - Werner, Peter
TI - Über die Randwertprobleme der Helmholtzschen Schwingungsgleichung.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 226
EP - 240
KW - partial differential equations
UR - http://eudml.org/doc/170297
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.